Alert archive / Kansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 2, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Mar 27, 2025, 9:41 AM CDT for Lyon County, Osage County, Wabaunsee County, Kansas. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2025, 9:41 AM CDT (14:41 UTC)
- Expired
- Mar 27, 2025, 10:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Lyon County, KS, Osage County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 40 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 9:45 AM CDT | HAIL 2 | Allen, KS | Pictures sent via Slack. |
| Mar 27, 9:47 AM CDT | HAIL 1 | Allen, KS | Hail covered the ground. |
| Mar 27, 9:47 AM CDT | HAIL 1.5 | 1 E Allen, KS | Relayed photo from Northern Heights high school of quarter to half dollar size hail covering the ground. |
| Mar 27, 9:54 AM CDT | HAIL 1.25 | 2 E Admire, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 2.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 172 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
316
WUUS53 KTOP 271441
SVRTOP
KSC111-139-197-271515-
/O.NEW.KTOP.SV.W.0002.250327T1441Z-250327T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
941 AM CDT Thu Mar 27 2025
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Southeastern Wabaunsee County in east central Kansas...
West central Osage County in east central Kansas...
Northeastern Lyon County in east central Kansas...
* Until 1015 AM CDT.
* At 940 AM CDT, a severe thunderstorm was located over Admire,
moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Allen, Admire, and Harveyville.
This includes Kansas Turnpike between mile markers 143 and 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3857 9619 3869 9622 3882 9591 3864 9584
TIME...MOT...LOC 1440Z 252DEG 29KT 3864 9612
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Reese3 follow-up statements
267
WWUS53 KTOP 271448
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
948 AM CDT Thu Mar 27 2025
KSC111-139-197-271515-
/O.CON.KTOP.SV.W.0002.000000T0000Z-250327T1515Z/
Wabaunsee-Osage-Lyon-
948 AM CDT Thu Mar 27 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN WABAUNSEE...WEST CENTRAL OSAGE AND NORTHEASTERN LYON
COUNTIES...
At 948 AM CDT, a severe thunderstorm was located over Admire, moving
northeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Allen, Admire, and Harveyville.
This includes Kansas Turnpike between mile markers 144 and 159.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3859 9617 3869 9622 3882 9591 3865 9584
TIME...MOT...LOC 1448Z 251DEG 27KT 3866 9611
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Reese790
WWUS53 KTOP 271456
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
956 AM CDT Thu Mar 27 2025
KSC197-271506-
/O.CAN.KTOP.SV.W.0002.000000T0000Z-250327T1515Z/
Wabaunsee-
956 AM CDT Thu Mar 27 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WABAUNSEE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3862 9611 3867 9614 3876 9589 3865 9584
TIME...MOT...LOC 1456Z 252DEG 29KT 3866 9602
$$
KSC111-139-271515-
/O.CON.KTOP.SV.W.0002.000000T0000Z-250327T1515Z/
Osage-Lyon-
956 AM CDT Thu Mar 27 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR WEST CENTRAL OSAGE AND NORTHEASTERN LYON COUNTIES...
At 956 AM CDT, a severe thunderstorm was located 4 miles east of
Admire, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. At 947 AM CDT a trained spotter
reported quarter size hail in Allen.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Admire.
This includes Kansas Turnpike between mile markers 146 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3862 9611 3867 9614 3876 9589 3865 9584
TIME...MOT...LOC 1456Z 252DEG 29KT 3866 9602
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Reese168 WWUS53 KTOP 271510 RRA SVSTOP Severe Weather Statement National Weather Service Topeka KS 1010 AM CDT Thu Mar 27 2025 KSC111-139-271520- /O.EXP.KTOP.SV.W.0002.000000T0000Z-250327T1515Z/ Osage-Lyon- 1010 AM CDT Thu Mar 27 2025 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OSAGE AND NORTHEASTERN LYON COUNTIES WILL EXPIRE AT 1015 AM CDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, small hail is still possible with this thunderstorm. && LAT...LON 3862 9611 3867 9614 3876 9589 3865 9584 TIME...MOT...LOC 1510Z 252DEG 29KT 3869 9590 $$ Reese
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:05 AM CDT, 3 hours 36 minutes earlier. Its key messages:
- Scattered showers, isolated thunder possible this morning along and southeast of the Kansas Turnpike.
- Elevated fire danger potential this afternoon due to strong gusty winds up to 40 mph and RH values down to 30 percent.
- There is a conditional threat for scattered severe storms to develop by late afternoon and early evening towards far northern Kansas. Large hail and damaging wind gusts are the main hazards.
- Additional storm chances persist late Friday evening and again this weekend as a cold front moves through the region. A few strong to severe storms are possible Saturday afternoon and evening for portions of east central Kansas.
Area forecast discussion, Mar 27, 6:05 AM CDT, 3 hours 36 minutes before
Area Forecast Discussion National Weather Service Topeka KS 605 AM CDT Thu Mar 27 2025 .KEY MESSAGES... - Scattered showers, isolated thunder possible this morning along and southeast of the Kansas Turnpike. - Elevated fire danger potential this afternoon due to strong gusty winds up to 40 mph and RH values down to 30 percent. - There is a conditional threat for scattered severe storms to develop by late afternoon and early evening towards far northern Kansas. Large hail and damaging wind gusts are the main hazards. - Additional storm chances persist late Friday evening and again this weekend as a cold front moves through the region. A few strong to severe storms are possible Saturday afternoon and evening for portions of east central Kansas. && .DISCUSSION... Issued at 315 AM CDT Thu Mar 27 2025 Quasi-zonal flow observed on water vapor imagery this morning, carrying minor vort max into the area. Weak ascent is noted across central Kansas as moisture advects dewpoints into the 50s before sunrise in east central Kansas. HREF guidance signals scattered showers and isolated non severe storms forming south of I-70 this morning, exiting east in the late morning. Forecast MUCAPE values remain on the low side (less than 500 J/KG) while effective shear is near 30 kts. During the afternoon, the warm front lifts northward, positioning near the KS/NE border by late afternoon. Strong BL mixing coupled with h85 temps up to 20C enhances confidence in near record highs today in the 80s (see Climate Section below). Additionally, the deepening sfc low lifts into the central plains and picks up south winds from 15 to 25 mph, gusting to 40 mph. This is the primary driver for elevated fire danger today, despite the minimum RH values down to near 30 percent. If deeper mixing were to occur across north central Kansas, RH values could fall as low as 19% however confidence in this occurring is low-moderate. Storms forming in the late afternoon and evening periods will be dependent upon timing of a embedded wave - a feature that is not strongly apparent on most HREF guidance. Previous runs have hinted at scattered development while the environment is fully supportive of convection amid steep low level lapse rates and available CAPE values in excess of 2000 J/KG. Large hail and damaging wind gusts are the primary hazards while the tornado threat is low. Additional convection and severe probs are expected to remain north of the CWA Friday evening in vicinity of the frontal boundary. On Saturday, a stronger open trough surges a cold front southeast through the day, differing on timing between guidance with the mean wind direction bisecting the CWA by 00Z Sunday. Ample instability and steepening mid level lapse rates suggest strong to severe storms are possible, even though the parameters for more widespread severe storms are on the lower end. Severe threat should push south of the area by Sunday as colder air arrives in the 50s for highs and some lingering rain showers on the backside of the system. Next week, westerly flow pattern remains active with an additional wave bringing rain showers to the region Tuesday evening into Wednesday. Temps quickly moderate back into the middle 60s on Tuesday as southerly flow returns ahead of the next cold front. && .AVIATION /12Z TAFS THROUGH 12Z FRIDAY/... Issued at 603 AM CDT Thu Mar 27 2025 VFR continues at terminals as LLWS this morning wanes quickly by 15Z as southerly winds increase from 15 to 20 kts sustained through the afternoon. A line of observed TSRA is progged to remain south of the terminals by all short term guidance with only passing mid clouds. The low level jet increases again aft 00Z, however sfc boundary layer is more mixed with gusts sustaining to preclude LLWS from developing. && .CLIMATE... Issued at 253 PM CDT Wed Mar 26 2025 Thursday high temperature forecasts and record- Concordia: 90 Record: 89 in 1895 Topeka: 85 Record: 87 in 1895 && .TOP WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Prieto AVIATION...Prieto CLIMATE...Reese
Hazardous weather outlook, Mar 27, 3:20 AM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 320 AM CDT Thu Mar 27 2025 KSZ008>012-020>024-026-034>040-054>056-058-059-280830- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson- 320 AM CDT Thu Mar 27 2025 This Hazardous Weather Outlook is for central Kansas, east central Kansas, north central Kansas and northeast Kansas. .DAY ONE...Today and tonight. Scattered storms are possible this morning in east-central Kansas. Lightning will be the main hazard. A few severe storms could then develop late this afternoon and evening along and north of Interstate 70. Large hail and damaging wind could occur with those storms. Elevated fire danger is expected this afternoon due to gusty south winds up to 40 mph and RH values down to near 30 percent. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A few severe storms are possible along and ahead of a cold front Saturday afternoon and evening. && More detailed information can be found at: www.weather.gov/media/top/DssPacket.pdf
In the hours before
Special weather statement, Mar 27, 8:28 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Topeka KS
828 AM CDT Thu Mar 27 2025
KSZ037-271400-
Morris-
828 AM CDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MORRIS COUNTY
THROUGH 900 AM CDT...
At 827 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Wilsey, moving east at 25 mph.
HAZARD...Strong wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects and
vegetation is possible.
Locations impacted include...
Wilsey, Council Grove, and Council Grove Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3852 9673 3865 9676 3870 9650 3852 9646
TIME...MOT...LOC 1327Z 264DEG 21KT 3857 9667
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
ReeseLocal storm report, Mar 27, 8:31 AM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Topeka KS
831 AM CDT Thu Mar 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM Tstm Wnd Gst 5 NNW Olpe 38.33N 96.19W
03/27/2025 M61 MPH Lyon KS ASOS
KEMP.
&&Special weather statement, Mar 27, 9:00 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Topeka KS
900 AM CDT Thu Mar 27 2025
KSZ038-039-054-055-271445-
Wabaunsee-Shawnee-Lyon-Osage-
900 AM CDT Thu Mar 27 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN SHAWNEE...EASTERN
WABAUNSEE...WESTERN OSAGE AND NORTHEASTERN LYON COUNTIES THROUGH 945
AM CDT...
At 859 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles north of Paxico to 5 miles southwest of
Admire. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to vegetation is
possible.
Locations impacted include...
Maple Hill, Eskridge, Osage City, Auburn, Dover, Harveyville,
Burlingame, Allen, Admire, Willard, Silver Lake, McFarland, Reading,
Keene, Paxico, Rossville, and Melvern Lake.
This includes the following highways...
Interstate 70 between mile markers 330 and 352.
Kansas Turnpike between mile markers 136 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3851 9620 3918 9626 3918 9607 3916 9606
3916 9609 3914 9604 3913 9604 3919 9603
3919 9584 3849 9577
TIME...MOT...LOC 1359Z 268DEG 23KT 3914 9620 3857 9614
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ReeseSpecial weather statement, Mar 27, 9:01 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Topeka KS
901 AM CDT Thu Mar 27 2025
KSZ054-271445-
Lyon-
901 AM CDT Thu Mar 27 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN LYON COUNTY THROUGH 945
AM CDT...
At 901 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Dunlap to 13 miles west of
Madison. Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to vegetation is
possible.
Locations impacted include...
Hartford, Neosho Rapids, Americus, Emporia, and Olpe.
This includes the following highways...
Interstate 35 between mile markers 128 and 143.
Kansas Turnpike between mile markers 117 and 135.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3817 9636 3852 9635 3851 9595 3817 9596
TIME...MOT...LOC 1401Z 269DEG 22KT 3846 9641 3809 9637
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ReeseSpecial weather statement, Mar 27, 9:10 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Topeka KS
910 AM CDT Thu Mar 27 2025
KSZ037-038-054-271500-
Wabaunsee-Lyon-Morris-
910 AM CDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MORRIS...SOUTH
CENTRAL WABAUNSEE AND NORTHWESTERN LYON COUNTIES THROUGH 1000 AM
CDT...
At 910 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Council Grove, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Hail damage to outdoor objects
and vegetation is possible.
Locations impacted include...
Eskridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3863 9637 3875 9645 3889 9611 3874 9601
TIME...MOT...LOC 1410Z 248DEG 20KT 3871 9637
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ReeseSpecial weather statement, Mar 27, 9:35 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Topeka KS
935 AM CDT Thu Mar 27 2025
KSZ024-039-271500-
Shawnee-Jackson-
935 AM CDT Thu Mar 27 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SHAWNEE AND SOUTH
CENTRAL JACKSON COUNTIES THROUGH 1000 AM CDT...
At 935 AM CDT, Doppler radar was tracking a strong thunderstorm over
Rossville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Hail damage to outdoor objects
and vegetation is possible.
Locations impacted include...
Silver Lake, Rossville, and Willard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3913 9567 3906 9595 3910 9595 3910 9596
3911 9597 3911 9599 3912 9600 3912 9599
3913 9599 3913 9601 3916 9603 3930 9581
TIME...MOT...LOC 1435Z 248DEG 20KT 3913 9596
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
ReeseThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 8:02 AM CDT | Special Weather Statement | TOP | Lyon | 43 min |
| Mar 27, 8:20 AM CDT | Special Weather Statement | TOP | Wabaunsee | 40 min |
| Mar 27, 8:28 AM CDT | Special Weather Statement | TOP | Morris | 32 min |
| Mar 27, 9:00 AM CDT | Special Weather Statement | TOP | Wabaunsee | 45 min |
| Mar 27, 9:01 AM CDT | Special Weather Statement | TOP | Lyon | 44 min |
| Mar 27, 9:10 AM CDT | Special Weather Statement | TOP | Wabaunsee | 50 min |
| Mar 27, 9:35 AM CDT | Special Weather Statement | TOP | Shawnee | 25 min |
| Mar 27, 9:51 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 27 min |
| Mar 27, 9:58 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson | 32 min |
| Mar 27, 10:28 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson | 17 min |
| Mar 27, 10:53 AM CDT | Special Weather Statement | TOP | Coffey | 37 min |
| Mar 27, 5:39 PM CDT | Special Weather Statement | TOP | Ottawa | 36 min |
| Mar 27, 5:53 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 22 min |
| Mar 27, 6:01 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 29 min |
| Mar 27, 6:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 33 min |
| Mar 27, 6:28 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 32 min |
| Mar 27, 6:37 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa | 23 min |
| Mar 27, 6:57 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 16 min |
| Mar 27, 6:58 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Riley | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.